liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Decomposition of Jacobian varieties of curves with dihedral actions via equisymmetric stratification
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.ORCID-id: 0000-0002-9557-9566
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten. Univ Chile, Chile.
Univ Chile, Chile.
2019 (engelsk)Inngår i: Revista matemática iberoamericana, ISSN 0213-2230, E-ISSN 2235-0616, Vol. 35, nr 4, s. 1259-1279Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Given a compact Riemann surface X with an action of a finite group G, the group algebra Q[G] provides an isogenous decomposition of its Jacobian variety JX, known as the group algebra decomposition of JX. We consider the set of equisymmetric Riemann surfaces M(2n -1, D-2n, theta) for all n amp;gt;= 2. We study the group algebra decomposition of the Jacobian JX of every curve X is an element of M (2n - 1, D-2n, theta) for all admissible actions, and we provide affine models for them. We use the topological equivalence of actions on the curves to obtain facts regarding its Jacobians. We describe some of the factors of JX as Jacobian (or Prym) varieties of intermediate coverings. Finally, we compute the dimension of the corresponding Shimura domains.

sted, utgiver, år, opplag, sider
EUROPEAN MATHEMATICAL SOC , 2019. Vol. 35, nr 4, s. 1259-1279
Emneord [en]
Group algebra decomposition; Jacobians with group action; compact Riemann surfaces
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-159605DOI: 10.4171/RMI/1084ISI: 000477052700008OAI: oai:DiVA.org:liu-159605DiVA, id: diva2:1342252
Merknad

Funding Agencies|Fondecyt [1140507]; Conicyt [PIA ACT1415]; Becas Chile Fellowship for Postdoctoral studies

Tilgjengelig fra: 2019-08-13 Laget: 2019-08-13 Sist oppdatert: 2019-08-13

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Izquierdo, MilagrosJiménez, Leslie
Av organisasjonen
I samme tidsskrift
Revista matemática iberoamericana

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 2 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf